# SDR CA070821004

- Difficulty date: August 21, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 2,872 hours, 1,736 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 215850026
- Condition: Damaged
- Location: Nlg
- Part time: 140 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE (6) DOWEL PINS ON NOSE WHEEL HAS BEEN FOUND PROTRUDED FROM HUB AND THE RETAINING WASHER DEFORMED OR BENDED.   (TC NR 20070821004)
